# SDR GTIA2019061303418

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 22,148 hours, 10,052 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Eng Deoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DUE TO SUSPECTED/REPORTED PACK 2 DEFERRED ( PACKS )-ACCOMPLISHED TSM 05-50-00-810-831-A. ALSO ACCOMPLISHED TSM 71-00-00-810-801. LEAK CHECK #2 ENG.  IAW AMM 71-00-00. FOUND DEOILER SEAL LEAKING . R&R DEOILER SEAL IAW AMM 72-60-31. PERFORM DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYS. IAW AMM 21-00-00. NO SMELL NOTED AFTER DECONTAMINATION. AS A PRECATIONARY R&R RECIRCULATION FILTER IAW AMM 21-21-41.
